# SDR DHL2004745563

- Difficulty date: August 20, 2004
- Submitted: August 25, 2004
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, RT VERT STAB LWR AFT AREA AT ABOUT STA 1381 (TRAPAZOID) COMPOSITE PANEL IS DELAMINATED AROUND PREVIOUS REPAIR.  CUT OUT DELAMINATED AREA OF RT VERTICAL STAB TRAPAZOID PANEL AT PREVIOUS REPAIR APPROX 8 INCHES DIA, FABRICATED FILLER APPROX 8 INCHES DIA AND DOUBLER APPROX 11.5 INCHES DIA FROM .016 2024T3 PO 900962.  APPLIED ADHESIVE PRIMER AND BONDED REPAIR PARTS, CURED, SANDED, SMOOTH, CLEANED, PRIMED AND SEALED IAW B727 SRM 55-30-2 FIG 1 AND 51-40-20- FIG 30.
